Vol 22, No 2 (2014)

Table of Contents


Reflexive property skewed by ring endomorphisms PDF
Tai Keun Kwak, Yang Lee, Sang Jo Yun 217-234
Weak and strong convergence of three step iteration scheme with errors for non-self asymptotically nonexpansive mapping PDF
Jae Ug Jeong, Young Chel Kwun 235-252
A classification of links of the flat plumbing basket numbers $4$ or less PDF
Dongseok Kim 253-264
The properties of join and meet preserving maps PDF
Yong Chan Kim, Jung Mi Ko 265-277
Reversibility over prime radicals PDF
Da Woon Jung, Yang Lee, Hyo Jin Sung 279-288
New selection approach for resolution and basis functions in wavelet regression PDF
Chun Gun Park 289-305
Degree of approximation by periodic neural networks PDF
Nahmwoo Hahm, Bum Il Hong 307-315
An additive functional inequality PDF
Sung Jin Lee, Choonkil Park, Dong Yun Shin 317-323
Combinatorial interpretations of the orthogonality relations for spin characters of $\tilde{S_n}$ PDF
Jaejin Lee 325-337
The Generalized Hyers-Ulam stability of additive functional inequalities in non-Archimedean $2$-normed space PDF
Sewon Park, Changil Kim 339-348
Convergence of $C_0$ semigroups in the weak topology PDF
Young Seop Lee 349-354
An application of linking theorem to fourth order elliptic boundary value problem with fully nonlinear term PDF
Tacksun Jung, Q-Heung Choi 355-365
Coincidences of different types of fuzzy ideals in ordered $\Gamma$-semigroups PDF
Arunothai Kanlaya, Aiyared Iampan 367-381
Convergence theorems for the Choquet-Pettis integral PDF
Chun-Kee Park 383-393

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr